MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number PTC-1200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The thermacor 1200 rapid infusion system was being used at (b)(6), and during a procedure, the hospital stated the cassette started leaking from the bottom of the cassette.The hospital changed out the cassette in order to continue the surgery.No patient injury or extended time to surgery was noted by the hospital.The cassette was returned by the hospital, and the investigation was completed.The adhesive bonding was not secure at two locations - 1) tubing that attached to the filter for the pressure port was not secure, and 2) the filter to the pressure port was not secure.Both of these locations use adhesive for securing the parts together.The dhr was reviewed and no issue was noted during assembly or during leak testing.The final cassette assembly is pressure decay tested, and this lot did not indicate any leaks.The retain sample was tested and no issue was noted.The retain sample was opened, and the connections were secure on the filters and the tubing and the filters to the pressure ports.No issue has been noted for this lot of cassettes in the field.There is no inventory left available for this lot of cassettes.
 
Additional Manufacturer Narrative
Complaint (b)(4).

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street tower, 3rd floor
macon GA 31201
Manufacturer Contact
donna stevenson
487 cherry street
third street tower, 3rd floor
macon, GA 31201
4783306205
MDR Report Key13715546
Report Number3006158088-2022-00001
Device Sequence Number17713811
Product Code FRN
UDI-Device Identifier00857893006059
UDI-Public(01)00857893006059(10)311754(11)171201(17)221201
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberPTC-1200
Device Catalogue NumberPTC-1200
Device Lot Number311754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown